# SDR QXEA0100095

- Difficulty date: February 4, 2001
- Submitted: February 8, 2001
- Operation: Air carrier
- Aircraft: N491US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11156
- Aircraft time: 38,184 hours, 47,535 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Circuit Board
- Part number: 5515900004
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA- NR 1 AND NR 2 OVERHEAD EMERGENCY EXIT SIGNS HAVE INOPERATIVE BULBS.  REPLACED NR 1 AND NR 2 EXIT SIGN CIRCUIT BOARDS.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
